# SDR PNSA080103

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 36,213 hours
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder System
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT REALIZED HAD LITTLE IF NO LT RUDDER.  DECLARED EMERGENCY BECAUSE OF FLIGHT CONTROL MALFUNCTION.  LANDING WAS UNEVENTFUL.
